Advanced search
Add to list
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Cantrijn, Frans, A Ibort, and M de Leon. “On the Geometry of Multisymplectic Manifolds.” JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS part 3 (1999): 303–330. Print.
APA
Cantrijn, F., Ibort, A., & de Leon, M. (1999). On the geometry of multisymplectic manifolds. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, (part 3), 303–330.
Chicago author-date
Cantrijn, Frans, A Ibort, and M de Leon. 1999. “On the Geometry of Multisymplectic Manifolds.” Journal of the Australian Mathematical Society Series A-pure Mathematics and Statistics (part 3): 303–330.
Chicago author-date (all authors)
Cantrijn, Frans, A Ibort, and M de Leon. 1999. “On the Geometry of Multisymplectic Manifolds.” Journal of the Australian Mathematical Society Series A-pure Mathematics and Statistics (part 3): 303–330.
Vancouver
1.
Cantrijn F, Ibort A, de Leon M. On the geometry of multisymplectic manifolds. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS. 1999;(part 3):303–30.
IEEE
[1]
F. Cantrijn, A. Ibort, and M. de Leon, “On the geometry of multisymplectic manifolds,” JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, no. part 3, pp. 303–330, 1999.
@article{111516,
  author       = {Cantrijn, Frans and Ibort, A and de Leon, M},
  issn         = {0263-6115},
  journal      = {JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS},
  language     = {eng},
  number       = {part 3},
  pages        = {303--330},
  title        = {On the geometry of multisymplectic manifolds},
  year         = {1999},
}

Web of Science
Times cited: